Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Having pain around ribs area and passing yellow floating stool. How to overcome this?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 661 Questions
I have yellow floating stools (for more than several weeks) and if I eat any kind of bread, etc I get terrible gas as well. At night after about two hours of sleep I wake up with a dull pain left area of my ribs just under my breast. If I sleep on my right side I get no pain. I have no pain any other time. I have a bowel movement once a day first thing every day. . it seems like everything I eat passes through very, very quickly.
Posted Sun, 7 Apr 2013 in Digestion and Bowels
Answered by Dr. Muhammad Ishfaq Habib 24 minutes later
Thanks for the query

The stools you are having is actually not a gastroenteritis but hyper-motility phase cause formation of fundus gas that accumulates in the fundus that is located on the left side below ribs just below the heart sometimes also confused with heart pain. It is the common site for gas accumulation.

Antacids like magnesium carbonate are very effective along with bulky food intake are very helpful.

If you still have some query, feel free to ask

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor